# SDR IXXA0300064O

- Difficulty date: October 24, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,196 hours, 29,835 cycles
- Engine: Ge CFM562C
- Engine time: 20,134 hours, 10,429 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 693581
- Condition: Flamed Out
- Location: Nr 3
- Part time: 75,196 hours, 29,835 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

IN CRUISE FROM KTOL TO KLAX NR 3 ENGINE FLAMED OUT. ALL TANK SELECTORS AND CROSSFEEDS CLOSED (FULL UP POSITION) CREW RAN CFM-56 FLAME OUT/ INFLIGHT CHECK LIST. OIL PRESSURE NOTED AT ZERO. DISCONTINUED CHECK LIST AND SHUTDOWN ENGINE. CREW RETURNED TO KTOL AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT ENGINE PER ALL APPLICABLE MANUALS AND NO DEFECTS WERE NOTED. ENGINE IS FULLY OPERATIONAL AND AIRCRAFT WAS RETURNED TO SERVICE.
